# SDR DHL2006363003

- Difficulty date: April 12, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT AFT EDGE OF AFT CARGO COMPARTMENT DOOR CUTOUT IS TORN AND GOUGED 1.5 INCHES.  DAMAGE IS AT FRAME 63A NEAR STRINGER 38.  REPAIRED FUSELAGE SKIN AT AFT EDGE OF AFT CARGO COMPARTMENT DOOR AT FRAME 63A NEAR STRINGER 38 IAW SRM 53-17-00 FIG 720 SHEET 1, EDDY CURRENT INSPECTION IAW AIRBUS NDT.  MANUAL, NO CRACK INDICATION FOUND, WORK ACCOMPLISHED ON ASTAR N/R 014899 AND LOG BOOK PAGE 093482 P 5M.
